Format

Send to

Choose Destination
Eur J Haematol. 2004 Jun;72(6):444-7.

Fatal Evans' syndrome after matched unrelated donor transplantation for hyper-IgM syndrome.

Author information

1
Division of Pediatric Hematology and Oncology, Department of Pediatrics, University of Graz, Graz, Austria.

Abstract

A 3 and 1/2-yr-old boy underwent matched unrelated stem cell transplantation (SCT) for hyper-IgM syndrome. He developed acute and chronic skin graft-vs.-host disease (GVHD). Ten months following SCT he presented with severe hemolytic anemia and thrombocytopenia (Evans' syndrome). Treatment included high-dose steroids, intravenous immunoglobulins, cyclosporine, mycophenolate mofetil, chemotherapeutic agents (cyclophosphamide, vincristine, VP-16), immunoadsorption, and anti-CD20 and anti-CD52 monoclonal antibodies without response. The patient died 16 months after SCT.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center